American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05C63) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] D. Bollé, F. L. Metz and I. Neri. On the spectra of large sparse graphs with cycles. Proceedings of Symposia in Pure Mathematics 87 35-58.
Book volume table of contents   
View Article: PDF

[2] Matthias Hamann and Fabian Hundertmark. The classification of connected-homogeneous digraphs with more than one end. Trans. Amer. Math. Soc. 365 (2013) 531-553.
Abstract, references, and article information
View Article: PDF

[3] Ádám Timár. Boundary-connectivity via graph theory. Proc. Amer. Math. Soc. 141 (2013) 475-480.
Abstract, references, and article information   
View Article: PDF

[4] K. Petersen and A. Varchenko. Path count asymptotics and Stirling numbers. Proc. Amer. Math. Soc. 140 (2012) 1909-1919.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1